horrible headaches on cycle

zaragoza

Newbie
Hey I am on a testosterone and dianabol cycle 500/30mg and I’m 4 weeks into it and when I do a hard workout I am on the ground throwing up and dizzy afterwards. I am eating and using a preworkout before my workout, but I am also drinking lots of water. Is this a blood sugar issue or something else?
 

BigArms42

V.I.P.
Gold
It sounds like you need to drop the preworkout you're using and add 2 things, n2guard for possible blood pressure issues and organ cleansing and cardazol for your preworkout, its much more smooth.
 

SteveSmi

V.I.P.
Moderator
its a combination of things. mostly your body being under stress. obviously something you are putting in it is stressing you
 

Masonic Bodybuilder

V.I.P.
Moderator
What is in your pre workout? Maybe too many stims and then you are upping your heart rate on top of it. Or it could be jamming yourself full of food before heavy exercise.
 
Top